# SDR DALA2022052103509

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,474 hours, 39,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 AWR. AD. A.A 5311-01227-01B. "EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1300 BTW S-24R AND S-27R. CORRECTIVE ACTION: SUMMARY OF NRC 00143: "EXISTING REPAIR ON FRAME STA 1300 BTW S- 24R AND S-27R. WAS REPAIRED PER PRI 501941-14 REV 2 AND ER/A 501941-14AD REV. A SECTION II (PERMANENT REPAIR). (2238319)
